# SDR C2XA06IA079

- Difficulty date: May 24, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 6,662 hours, 3,507 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Shutoff Valve
- Part number: BYLB519711
- Part serial: 1874
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 6,662 hours, 3,507 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LIT - FLIGHT 2627 - AT 36000 FEET THE CREW REPORTED THE CAPTAINS AIRSPEED TAPE IAS TO BE +-6 OFF OF THE F/O'S SIDE FOLLOWED BY BOTH THE F/O'S AND CAPTAINS AIRSPEED AND ALTIMETER FALLING TO ZERO INSTANTLY WITH A LEFT TO RIGHT YAW.  THE CREW DEACTIVATED THE YAW DAMPNER, AND LANDED AT LIT WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND VENTILATION SHUTOFF VALVE IN THE FORWARD AVIONICS COMPARTMENT, OPERATIONALLY CHECKED ALL SYSTEMS WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
